# SDR SWAA2023062148232

- Difficulty date: May 12, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT ACB BS767 RBL13 WL156.<[01] CRACKED TRACK AT ACB BS767 RBL13 WL156 FOUND TO BE OUT OF LIMITS DUE TO CRACKS ARE NOT PERMITTED PER SRM 53-00-53-1A-2;[02] VERIFIED CORRECTIVE ACTION 1;[03] REMOVED TRACK AT ACB FROM BS 727 TO BS 887 RBL13 WL 156 IAW SRM 51-40-02;[04] RECEIVED NEW TRACK AT ACB BS727 - BS 887 ITEM 654A0004-1350 PO#915408. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 146A7500;[05] VERIFIED CORRECTIVE ACTION 4 AND THE MEASUREMENT TABLE. OK TO INSTALL NEW CARGO TIE DOWN TRACK ASSY.;[06] LOCATED AND DRILLED NEW CARGO TRACK SPLICE REPAIR IAW SRM 53-00-53-2R-3 REPAIR 3 PART 4.I TO 4.J FIG.203. OK TO INSTALL;[07] UPDATE ITEM 6: CARGO TRACK SPLICE REPAIR P/N: 146A7506-20 IAW SRM 53-00-53-2R-3 REPAIR 3 TABLE 201;[08] VERIFIED APPLICABILITY OF SRM 53-00-53-2R-3 REPAIR 3 - CARGO TRACK REPAIR BETWEEN FRAMES.;[09] VERIFIED CORRECTIVE ACTION 8;[10] VERIFIED CORRECTIVE ACTIONS 6 AND 7. OK TO INSTALL.;[11] INSTALLED NEW TRACK AT ACB FROM BS 727 TO BS 887 RBL13 WL156 IAW SRM 51-40-02 ;DWG 146A7500 AND INSTALLED CARGO TRACK SPLICE AT BS747+10 RBL13. IAW SRM 53-00-53-2R-3 REPAIR 3;[12] VERIFIED CORRECTIVE ACTION 11
